MAUDE Adverse Event Report: VERAN MEDICAL TECHNOLOGIES, INC SPIN THORACIC NAVIGATION SYSTEM

VERAN MEDICAL TECHNOLOGIES, INC SPIN THORACIC NAVIGATION SYSTEM
Model Number SYS-2000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pneumothorax (2012)
Date of Event 03/13/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Veran is submitting this mdr as part of an overall retrospective review in response to an fda form 483 that was issued to the firm as of january 2019.
 
Event or Problem Description
System performed as intended; no malfunction.Three hours after the case was finished, we were told the patient suffered a pneumothorax while still at the hospital.A chest tube was placed, and the patient is in stable condition.Doctor expected the learning curve to possibly include a pneumothorax but was not concerned with it.

Brand Name
SPIN THORACIC NAVIGATION SYSTEM
Common Device Name
SPIN THORACIC NAVIGATION SYSTEM
Manufacturer (Section D)
VERAN MEDICAL TECHNOLOGIES, INC
1908 innerbelt business center
saint louis MO 63114
MDR Report Key9401564
Report Number3007222345-2019-00009
Device Sequence Number16672694
Product Code JAK
UDI-Device Identifier00815686020064
UDI-Public00815686020064
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K122106
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSYS-2000
Device Catalogue NumberSYS-2000
Device Lot Number80503120604
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/13/2018
Initial Report FDA Received Date12/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;